# SDR C2XA08SH139

- Difficulty date: November 8, 2008
- Submitted: November 8, 2008
- Operation: Air carrier
- Aircraft: N14952
- Make and model: Emb EMB-145LR
- Aircraft serial: 145067
- Aircraft time: 24,544 hours, 18,464 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14523171003
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING C-CHECK CORRODED NUT PLATE HOLE ON OMEGA BEAM LAV AREA BETWEEN FRAME 60 AND 61 LT SIDE.  REPAIRED LT OMEGA BEAM BETWEEN FR 60-61 AT NUT PLATE ARE IAW EC 5320-01430.  THE AIRCRAFT WAS APPROVED TO RETURN FOR SERVICE.
